# SDR USAA2012102200004

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 39,986 hours, 11,859 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 99300H2294
- Condition: Cracked
- Location: Cockpit
- Part time: 39,986 hours, 11,859 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CLT -  FLT 874  EN ROUTE CLT TO AUA.  FLIGHT HAD F/O FORWARD WINDSHIELD OVERHEAT.  F/O'S WINDSHIELD CRACKED.  THE DECISION WAS MADE TO RETURN TO CLT.  THE FLIGHT DECLARED AN EMERGENCY INBOUND TO CLT, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED F/O'S WINDSHIELD.
